# SDR FDEA201906131295

- Difficulty date: June 13, 2019
- Submitted: June 27, 2019
- Operation: Air carrier
- Aircraft: N311FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46871
- Aircraft time: 103,345 hours, 30,667 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: WSP041324
- Condition: Corroded
- Location: Bs 1701-1741
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

[MAIN DECK SEAT TRACK UNDERSIDE:(VIEWED FROM LWR. CTR CARGO COMPT) - STA.1701-  1741 RBL 107.25 SEAT TRACK UNDERSIDE CORRODED/EXFOLIATED. (MRKD), 2019-06-13] REMOVED AND REPLACED SECTION OF SEAT TRACK AT STA 1701-1741 @ RBL 107.25 IN REF   TO SRM 53-70-00 FIG 1
